U.S. doctors online nowAsk doctors free
WA
A male asked:

my doctor prescribe eliquis.i began to bruise for no reason soon after.the doctor checked all clotting factors/times, everything is in the normal range.he didnt adjust dose after the results. yet i still bruise for no reason.should i be worried?

1 doctor answer1 doctor weighed in
Dr. Harold Fields
Family Medicine 61 years experience
Bruise : If the bruise is minimal I would not worry but if they become worse you need to see your doctor again

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 25-year-old member asked:

What could cause easy bruising besides anemia?

2 doctor answers4 doctors weighed in
Dr. Barry Rosen
General Surgery 34 years experience
Platelet Problem: Easy bruising is usually not related to anemia; it is usually secondary to a decrease in the number or function of the platelets. Platelets are plugs present in the bloodstream that are designed to stop bleeding from small blood vessels. The most common cause of dysfunction is from nsaids/aspirin. Decreased platelet number can occur secondary to bone marrow problems or increased destruction.
A 34-year-old member asked:

I have a bruise in my left wrist by my thumb that won't go away. Could this be something serious?

2 doctor answers2 doctors weighed in
Dr. Moonyoung Chung
Ophthalmology 25 years experience
Bruising: If bruising has not resolved after couple weeks or associated w pain and affecting mobility seek professional medical care.
A 27-year-old member asked:

What should I do with a bone bruise?

2 doctor answers3 doctors weighed in
Dr. Ray Holt
Dr. Ray Holtanswered
Family Medicine 28 years experience
Rest it: A bone bruise typically refers to trauma to the layer that covers the bone, the periosteum. This layer will swell and cause pain when traumatized. There is no specific treatment to accelerate the healing, but use ice the 1st 24 hours to reduce the swelling then heat may feel good. Antiinflammatories and staying off the affected bone as much as possible may help too.
CA
A 38-year-old member asked:

Would my blood be causing my random bruising?

2 doctor answers2 doctors weighed in
Dr. Jason Black
Internal Medicine 25 years experience
Possibly: Spontaneous or easy bruising can be a sign that there's a problem with the blood's ability to clot. This can be checked by a doctor running some fairly routine blood tests.
A 41-year-old member asked:

I am starting to bruise easily due to plavix (clopidogrel). What can I do to protect myself?

2 doctor answers15 doctors weighed in
Dr. Louis Grenzer
Cardiology 55 years experience
Not much: People on Plavix (clopidogrel) tend to bruise easier. Other than avoiding bumping into things there is not much you can do. Would you rather have a few bruises or a hart attack or stroke?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 10, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.